WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 4H/RT/116MM; PLATE, FIXATION, BONE
Back to Search Results |
| Model Number |
02.107.204 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient height reported as 5¿3¿ date of event: date patient pain began is not known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Dhr review was completed.Part# 02.107.204.Lot# 9944190, date of mfg: 17 november 2015, part expiration date: n/a, noted nonconformances: n/a, dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm va-lcp olecranon plate 4h/rt/116mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported patient underwent an open reduction internal fixation (orif) of the elbow and tibia on (b)(6) 2017.On unknown date patient reported experiencing pain at the implant site.Patient was returned to surgery on (b)(6) 2018 where surgeon removed all hardware.Hardware removed included one (1) 2.7mm/3.5mm variable angle locking compression plate (va lcp) olecranon plate, six (6) locking screws, two (2) cortex screws, one (1) 4.5mm lcp proximal tibia plate, seven (7) locking screws, and two (2) cortex screws.This report is for one (1) va lcp olecranon plate.This is report 1 of 3 for (b)(4).